i have bloating and a dull pain in my
left side sometimes, i feel like i am full and bloated, with gas
and my digestion is very slow. allso i
have acid reflux, I am taking prilosec and
bentil/ Please tellme what do you think
I,too have GERD, and I take Prilosec, 20 mg. I have never had excessive gas or bloating. Have you tried any of the OTC remedies for gas? Your bloating may be from intestinal gas. I wonder whether probiotic digestive enzymes might improve your digestion. This is not a sales pitch for a product, but I discovered a new, patented probiotic that conquored my constipation 7 months ago, and now I have a bowel movement once to twice a day. The website I will give to you is for probiotics to correct constipation in 5 to 7 days. The same company has probiotic digestive enzymes that might improve your digestion, and reduce your bloating. Go to www.theralac.com and read their claims and decide for yourself. The company has a second product called Enzalase. This product has about 12 digestive enzymes, and I wonder whether Theralac and Enzalase working together might improve your digestion. These products reversed my constipation and improved my daily digestion.
John Hopkins Medicine in Baltomore, Maryland, says there are more than 25 digestive disorders, and many have similar symptoms. The National Institutes of Health provides a website that deals with digestive and kidney diseases.The website is http://digestive.niddk.gov. First, go to the digestion link and see all the digestive disorders from A to Z. Do not be surprise to see Google requesting that you go to the same URL. Have you had any problems with your kidneys, maybe on the left side?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.